HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Scale-Invariant Extinction Time Estimates for Some Singular Diffusion Equations

Files in This Item:
pre963.pdf271.38 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84110

Title: Scale-Invariant Extinction Time Estimates for Some Singular Diffusion Equations
Authors: Giga, Yoshikazu Browse this author
Kohn,Robert V. Browse this author
Issue Date: 20-Jul-2010
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 963
Start Page: 1
End Page: 32
Abstract: We study three singular parabolic evolutions: the second-order total variation flow, the fourth-order total variation ow, and a fourth-order surface di usion law. Each has the property that the solution becomes identically zero in nite time. We prove scale-invariant estimates for the extinction time, using a simple argument which combines an energy estimate with a suitable Sobolev-type inequality.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69770
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University